JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CURVATURE OF MULTIPLY WARPED PRODUCTS WITH AN AFFINE CONNECTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CURVATURE OF MULTIPLY WARPED PRODUCTS WITH AN AFFINE CONNECTION
Wang, Yong;
  PDF(new window)
 Abstract
In this paper, we study the Einstein multiply warped products with a semi-symmetric non-metric connection and the multiply warped products with a semi-symmetric non-metric connection with constant scalar curvature, we apply our results to generalized Robertson-Walker spacetimes with a semi-symmetric non-metric connection and generalized Kasner spacetimes with a semi-symmetric non-metric connection and find some new examples of Einstein affine manifolds and affine manifolds with constant scalar curvature. We also consider the multiply warped products with an affine connection with a zero torsion.
 Keywords
multiply warped products;semi-symmetric non-metric connection;Ricci tensor;scalar curvature;Einstein manifolds;
 Language
English
 Cited by
1.
Multiply warped products with a quarter-symmetric connection, Journal of Mathematical Analysis and Applications, 2015, 431, 2, 955  crossref(new windwow)
2.
On Einstein warped products with a quarter-symmetric connection, International Journal of Geometric Methods in Modern Physics, 2017, 14, 04, 1750050  crossref(new windwow)
3.
On Ricci flat warped products with a quarter-symmetric connection, Journal of Geometry, 2016, 107, 3, 627  crossref(new windwow)
 References
1.
N. Agashe and M. Chafle, A semi-symmetric nonmetric connection on a Riemannian manifold, Indian J. Pure Appl. Math. 23 (1992), 399-409.

2.
N. Agashe and M. Chafle, On submanifolds of a Riemannian manifold with a semi-symmetric non-metric connection, Tensor (N.S.) 55 (1994), no. 2, 120-130.

3.
L. Alias, A. Romero, and M. Sanchez, Spacelike hypersurfaces of constant mean curva-ture and Calabi-Bernstein type problems, Tohoku Math. J. (2) 49 (1997), no. 3, 337-345. crossref(new window)

4.
R. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Am. Math. Soc. 145 (1969), 1-49. crossref(new window)

5.
F. Dobarro and E. Dozo, Scalar curvature and warped products of Riemann manifolds, Trans. Amer. Math. Soc. 303 (1987), no. 1, 161-168. crossref(new window)

6.
F. Dobarro and B. Unal, Curvature of multiply warped products, J. Geom. Phys. 55 (2005), no. 1, 75-106. crossref(new window)

7.
P. Ehrlich, Y. Jung, and S. Kim, Constant scalar curvatures on warped product mani-folds, Tsukuba J. Math. 20 (1996), no. 1, 239-265. crossref(new window)

8.
M. Fernandez-Lopez, E. Garcia-Rio, D. Kupeli, and B. Unal, A curvature condition for a twisted product to be a warped product, Manuscripta Math. 106 (2001), no. 2, 213-217. crossref(new window)

9.
H. Hayden, Subspace of a space with torsion, Proc. Lond. Math. Soc. 34 (1932), 27-50.

10.
C. Ozgur and S. Sular, Warped products with a semi-symmetric non-metric connection, Arab. J. Sci. Eng. 36 (2011), no. 3, 461-473. crossref(new window)

11.
S. Sular and C. Ozgur, Warped products with a semi-symmetric metric connection, Taiwanese J. Math. 15 (2011), no. 4, 1701-1719. crossref(new window)

12.
Y. Wang, Multiply twisted products, arXiv:1207.0199.

13.
K. Yano, On semi-symmetric metric connection, Rev. Roumaine Math. Pures Appl. 15 (1970), 1579-1586.